# SDR AALA20100620DFW14

- Difficulty date: June 20, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 38,281 hours, 18,074 cycles
- Engine: Pwa JT8D219
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nose Cone
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED AUTOPILOT AND AUTO THROTTLE KICKED OFF AND BOTH ENGINES EXPERIENCED LOW EPR INDICATIONS.  EMERGENCY DECLARED RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE NOSE CONE ASSEMBLY AND TWO PT7 LINES ON LEFT ENGINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
